# SDR AALA202308213269

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 66,627 hours, 27,660 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO POSSIBLE FUEL LEAK FROM ENGINE #1 OR LEFT TANK IN FLIGHT. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED LEAK CHECK OF LEFT WING FUEL TANK WITH FULL CAPACITY AS PER AMM 28-11-00. NO LEAKS NOTED. RAN ENGINE # 1 AT IDLE PER 71-00-00. NO LEAKS NOTED. ACCOMPLISHED BITE OF FQIS. NO FAULTS NOTED AND NO FAULTS STORED IN LAST FLIGHT. MAINTENANCE FOUND NO FAULTS.
